# SDR 0204019929

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 63,958 hours, 69,317 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526508
- Condition: Lack Of Lube
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

When the slats were extended the aircraft rolled and the "Slat Disagreement" light illuminated. After about 2 minutes the light extinguished and the aircraft flew normally. Landing at YYG was without incident. No mention of COM procedures. Maintenance found no discrepencies with either wing slat system. The right T-Duct was lubricated and will be replaced within 5 cycles. The aircraft has been returned to service.
